A Note on the "Repeating of Births"
Bibliographic Data
| ID | 20369115 |
|---|---|
| Authors | Jaroslav Černy (0009-0008-2562-5900, corresponding author) |
| Year | 1929 |
| Volume | 15 |
| Issue | 3/4 |
| Pages | 194 |
| Publication date | 1929-11-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Egyptian Archaeology (JOURNAL) |
| Journal identifiers | ISSN: 0307-5133 • E-ISSN: 2514-0582 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3854114 |
| OpenAlex | W4249000518 |
| Language | EN |
| Highly cited | No |
|---|